It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Birth control


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 07-19-2017, 01:48 AM   #1
Aloycy
Newbie
(female)
 
Join Date: Jul 2017
Posts: 1
Aloycy HB User
Birth control

Hey guy! I've just stopped the contraceptive pills and its been 7 days now. I stopped after taking the first active pill of another package. My problem is here, I have started bleeding on my day 7 since i stopped taking them. should I be concerned about this?

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-19-2017, 03:20 AM   #2
Seraph
Facilitator
(female)
 
Seraph's Avatar
 
Join Date: Jan 2007
Location: Australia
Posts: 5,413
Seraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB User
Re: Birth control

It sounds normal, your cycle will adjust to the new routine. Just use extra protection at least til you have taken a whole cycle of pills. Cheers, Sera

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!